# SDR CALA2020022400489

- Difficulty date: February 20, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 27,639 hours, 3,190 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1523614555
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT REPAIR AREA OF L/H & R/H WING INBOARD FIXED TRAILING EDGE AUX D UPPER OUTBOARD FLANGE PER EC/RA 5751-01347 PART 2 BEFORE AIRCRAFT REACHES 33,000 TOTAL FLIGHT CYCLES. CONTACT ENGINEERING AFTER 29,800 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 30,000 TOTAL AIRCRAFT FLIGHT CYCLES FOR INSPECTION DETAILS. NOTE TO PLANNING: THIS EC/RA IS BEING EVALUATED FOR DAMAGE TOLERANCE UNDER 14CFR 25.571(B) & 14CFR 26.43(D) AND WILL LIKELY BE MADE PERMANENT WITH REPEAT INSPECTIONS. REQUESTING DIP CARRY AS PER ABOVE REQUIREMENTS. DIP APPROVED FOR INSPECT REPAIR AREA OF L/H & R/H WING INBOARD FIXED TRAILING EDGE AUX D UPPER OUTBOARD FLANGE PER EC/RA 5751-01347 PART 2 BEFORE AIRCRAFT REACHES 33,000 TOTAL FLIGHT CYCLES. CONTACT ENGINEERING AFTER 29,800 TOTAL AIRCRAFT FLIGHT CYCLES BUT BEFORE 30,000 TOTAL AIRCRAFT FLIGHT CYCLES FOR INSPECTION DETAILS.
